# SDR QXEA200600599

- Difficulty date: February 28, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 10,966 hours, 11,202 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Power Unit
- Part number: 4213402
- Part serial: 0042
- Condition: Malfunctioned
- Location: Standby
- Part time: 8,490 hours, 8,255 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2242: AFTER PUSHBACK AND AFTER START CHECKLIST (ENGINES 1 AND 2 BOTH UNFEATHERED) STANDBY PRESS INDICATED ZERO PSI STBY HYD PRESSURE SWITCH LIGHT WAS ON AND NO CAUTION/WARNING LIGHTS ILLUMINATED.  NO C/B'S POPPED.  CONDUCTED MEL PROCEDURE 29-30-2.  FAILED ITEM NR 3 TEST.  RETURNED TO GATE.  MAINTENANCE REMOVED STANDBY POWER UNIT IAW Q400 AMM TASK 29-11-36-000-801. INSTALLED NEW SERVICEABLE UNIT IAW Q400 AMM TASK 29-11-36-400-801.  BLED NR 1 A/C HYD SYSTEM.  OPS CHECK STBY POWER UNIT SATISFACTORY.  FLUSH NO REQUIRED DUE TO PARTICLE CONTAMINATION INDICATION (Q400 AMM TR 29-074).
